# SDR DALA2025031802038

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,745 hours, 6,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME ASSEMBLY, WTBF PN: C02383117-001 BROKEN. REMOVED AND REPLACE FRAME ASSEMBLY, WTBF PN: C02383117-001 IAW CARD 5352-01038-08A AND DWG C02383100 REV. B. (LP# 0856973)
